Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA150 Algebra > QA241 Number theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 11.

2007

Hone, A.N.W. (2007) Sigma function solution of the initial valve problem for Somos 5 sequences. Transactions of the American Mathematical Society, 359 (10). pp. 5019-5034. ISSN 0002-9947. (Full text available)
[img]
Preview

1996

Woodcock, C.F. (1996) A p-adic analog of Wirtinger's inequality. Michigan Mathematical Journal, 43 (2). pp. 349-354. ISSN 0026-2285. (The full text of this publication is not available from this repository)

1992

Woodcock, C.F. (1992) p-Adic Fourier Series. In: Baker, Andrew and Plymen, Roger J., eds. P-adic methods and their applications. Oxford University Press, pp. 167-193. ISBN 0198535945:9780198535942. (The full text of this publication is not available from this repository)

1987

Woodcock, C.F. (1987) A 2 variable riemann-zeta function. Journal of Number Theory, 27 (2). pp. 212-221. ISSN 0022-314X. (The full text of this publication is not available from this repository)

1984

Woodcock, C.F. (1984) Spectral properties of tame functions on the ring of p-adic integers. Journal of the London Mathematical Society-Second Series, 30 . pp. 407-418. ISSN 0024-6107. (The full text of this publication is not available from this repository)

1982

Woodcock, C.F. (1982) A spectral valuation on the ring of p-adic integers. Journal of the London Mathematical Society-Second Series, 25 . pp. 223-234. ISSN 0024-6107. (The full text of this publication is not available from this repository)

1979

Woodcock, C.F. (1979) Convolutions on the ring of p-adic integers. Journal of the London Mathematical Society-Second Series, 20 . pp. 101-108. ISSN 0024-6107. (The full text of this publication is not available from this repository)

1978

Woodcock, C.F. (1978) Parseval's formula and p-adic interpolation. In: Conference on p-adic analysis , 1978, Katholieke Univ. Nijmegen, Nijmegen, The Netherlands.. (The full text of this publication is not available from this repository)

1975

Woodcock, C.F. (1975) A note on some congruences for the bernoulli numbers bm. Journal of the London Mathematical Society-Second Series, 11 . p. 256. ISSN 0024-6107. (The full text of this publication is not available from this repository)

1974

Woodcock, C.F. (1974) An invariant p-adic integral on Zp. Journal of the London Mathematical Society-Second Series, 8 . pp. 731-734. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Woodcock, C.F. (1974) Fourier analysis for p-adic Lipschitz functions. Journal of the London Mathematical Society-Second Series, 7 . pp. 681-693. ISSN 0024-6107. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 06:54:19 2014 BST.